# SDR 2005FA0000287

- Difficulty date: August 9, 2004
- Submitted: March 11, 2005
- Operation: General aviation
- Make and model: Socata TBM 700
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: T700A5755000000
- Part serial: SC194
- Condition: Failed
- Location: Te Flap
- Part time: 3,561 hours, 5,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDED INSERTS WHICH PROVIDE THE ATTACH POINTS FOR METAL CARRIAGE ASSY (PN  TO THE HONEYCOMB FLAP END-RIB HAVE FAILED.  INSPECTION OF THE INSERTS REVEALS THAT THE SEAL BETWEEN THE BONDED INSERT AND THE HONEYCOMB STRUCTURE BECOMES COMPROMISED.  WATER IS INTRODUCED INTO THE HONEYCOMB END-RIB AND THE HONEYCOMB STRUCTURE FAILS.  IMMEDIATELY INSPECT THE INTEGRITY OF THE IB AND OB FLAP ATTACH POINTS.  ANY MOVEMENT NOTED BETWEEN THE FLAP CARRIAGE ASSY AND THE FLAP EN-RIB (IB AND OB) SHOULD REQUIRE REMOVAL OF THE FLAP FOR FURTHER INSPECTION OF THE BONDED INSERTS.  MFG HAS BEEN CONTACTED. (K)
